Alert archive / Washington / Gale Warnings in 2015

Gale Warning 46, NWS Seattle, WA

August 14, 2015

NWS Seattle, WA issued this gale warning at Aug 14, 2015, 2:53 AM PDT. It took effect at Aug 14, 2015, 11:00 AM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 14, 2015, 2:53 AM PDT (09:53 UTC)
In effect from
Aug 14, 2015, 11:00 AM PDT
Expired
Aug 15, 2015, 2:00 AM PDT
In force
15 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WHUS76 KSEW 140953
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
253 AM PDT FRI AUG 14 2015

PZZ131-132-141800-
/O.CON.KSEW.SC.Y.0180.000000T0000Z-150814T1200Z/
/O.NEW.KSEW.SC.Y.0181.150814T1900Z-150815T0000Z/
/O.NEW.KSEW.GL.W.0046.150815T0000Z-150815T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
253 AM PDT FRI AUG 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM PDT
THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT
SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM NOON TODAY TO 5 PM PDT THIS
AFTERNOON. 

* WINDS...WEST 15 TO 25 KNOTS EARLY...EASING TO 10 TO 20
  KNOTS...THEN RISING TO 15 TO 25 KNOTS AGAIN IN THE AFTERNOON.
  WEST WINDS 25 TO 35 KNOTS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ135-141800-
/O.NEW.KSEW.SC.Y.0181.150815T0000Z-150815T1200Z/
PUGET SOUND AND HOOD CANAL-
253 AM PDT FRI AUG 14 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
PDT SATURDAY. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-141800-
/O.NEW.KSEW.SC.Y.0181.150815T0000Z-150815T1500Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
253 AM PDT FRI AUG 14 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM
PDT SATURDAY. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-141800-
/O.NEW.KSEW.SC.Y.0181.150815T0000Z-150815T1200Z/
ADMIRALTY INLET-
253 AM PDT FRI AUG 14 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
PDT SATURDAY. 

* WINDS...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
083 
WHUS76 KSEW 141550
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
850 AM PDT FRI AUG 14 2015

PZZ131-132-150000-
/O.EXT.KSEW.GL.W.0046.150814T1800Z-150815T0900Z/
/O.CAN.KSEW.SC.Y.0181.150814T1900Z-150815T0000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
850 AM PDT FRI AUG 14 2015

...GALE WARNING NOW IN EFFECT UNTIL 2 AM PDT SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

* WINDS...WEST 15 TO 25 KNOTS...RISING TO 25 TO 35 KNOTS IN THE
  AFTERNOON. WIND WAVES 2 TO 4 FEET BUILDING TO 4 TO 6 FEET IN THE
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ135-150000-
/O.EXT.KSEW.SC.Y.0181.150814T2000Z-150815T1200Z/
PUGET SOUND AND HOOD CANAL-
850 AM PDT FRI AUG 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
5 AM PDT SATURDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-150000-
/O.EXT.KSEW.SC.Y.0181.150814T2000Z-150815T1500Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
850 AM PDT FRI AUG 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 AM PDT SATURDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-150000-
/O.EXT.KSEW.SC.Y.0181.150814T2000Z-150815T1200Z/
ADMIRALTY INLET-
850 AM PDT FRI AUG 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
5 AM PDT SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS. STRONGEST WINDS NEAR THE EAST
  ENTRANCE TO THE STRAIT OF JUAN DE FUCA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
367 
WHUS76 KSEW 142141
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
241 PM PDT FRI AUG 14 2015

PZZ131-132-150545-
/O.CON.KSEW.GL.W.0046.000000T0000Z-150815T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
241 PM PDT FRI AUG 14 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY...

* WINDS...WEST 15 TO 25 KNOTS...RISING TO 25 TO 35 KNOTS LATE IN
  THE AFTERNOON. WIND WAVES 2 TO 4 FEET BUILDING TO 4 TO 6 FEET
  LATE IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ135-150545-
/O.CON.KSEW.SC.Y.0181.000000T0000Z-150815T1200Z/
PUGET SOUND AND HOOD CANAL-
241 PM PDT FRI AUG 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-150545-
/O.CON.KSEW.SC.Y.0181.000000T0000Z-150815T1500Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
241 PM PDT FRI AUG 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SATURDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-150545-
/O.CON.KSEW.SC.Y.0181.000000T0000Z-150815T1200Z/
ADMIRALTY INLET-
241 PM PDT FRI AUG 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS. STRONGEST WINDS NEAR THE EAST 
  ENTRANCE TO THE STRAIT OF JUAN DE FUCA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
389 
WHUS76 KSEW 150403
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
903 PM PDT FRI AUG 14 2015

PZZ131-132-150900-
/O.CON.KSEW.GL.W.0046.000000T0000Z-150815T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
903 PM PDT FRI AUG 14 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY...

* WINDS...WEST 15 TO 25 KNOTS...RISING TO 25 TO 35 KNOTS LATE IN 
  THE AFTERNOON. WIND WAVES 2 TO 4 FEET BUILDING TO 4 TO 6 FEET 
  LATE IN THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ135-151200-
/O.CON.KSEW.SC.Y.0181.000000T0000Z-150815T1200Z/
PUGET SOUND AND HOOD CANAL-
903 PM PDT FRI AUG 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-151215-
/O.CON.KSEW.SC.Y.0181.000000T0000Z-150815T1500Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
903 PM PDT FRI AUG 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SATURDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-151200-
/O.CON.KSEW.SC.Y.0181.000000T0000Z-150815T1200Z/
ADMIRALTY INLET-
903 PM PDT FRI AUG 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS. STRONGEST WINDS NEAR THE EAST 
  ENTRANCE TO THE STRAIT OF JUAN DE FUCA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Aug 13, 10:01 PM PDT, 4 hours 52 minutes earlier.

Area forecast discussion, Aug 13, 10:01 PM PDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
1001 PM PDT THU AUG 13 2015

.SYNOPSIS...A LOW PRESENTLY OFF THE FAR NORTHERN CALIFORNIA COAST
WILL SLOWLY DRIFT NORTH OVERNIGHT. THIS LOW WILL MOVE ACROSS THE
AREA FRIDAY AFTERNOON AND OVER CANADA FRIDAY NIGHT. A WEAK LOW
PRESSURE SYSTEM WILL REMAIN OVER THE REGION ON SATURDAY. HIGH
PRESSURE ALOFT WILL PREVAIL OVER THE AREA ON SUNDAY.

&&

.SHORT TERM...
THE PESKY UPPER LEVEL LOW OFF THE FAR NORTHERN CA COAST WILL
SLOWLY DRIFT NORTH OVERNIGHT. THE BEST CHANCE OF SHOWERS OR TSTMS
WILL BE OVER THE SOUTHERN PART OF THE CWA LATE TONIGHT...THUS
REMOVED THE THREAT FROM THE NORTHERN ZONES. OTHERWISE...THE MAIN
IMPACT THE LOW WILL HAVE ON OUR WEATHER OVERNIGHT WILL BE TO
STRENGTHEN THE ONSHORE PRESSURE GRADIENT AND DEEPEN THE MARINE
LAYER. THE STRATUS WAS PRESENTLY AT THE DOORSTEP OF SHELTON AND
WILL CONTINUE SURGING NORTHWARD OVERNIGHT.

LOOK FOR THE UPPER LOW TO MOVE OVER NORTHWEST OREGON FRIDAY
MORNING. THE CURRENT FORECAST HAS THE TSTM THREAT CONFINED TO THE
CASCADES ON FRI BUT CANNOT COMPLETELY RULE OUT ISOLATED ELEVATED
/OCCURRING ABOVE THE MARINE LAYER/ TSTMS ELSEWHERE FRI MORNING.
ALREADY STARTING TO SEE LIGHTNING STRIKES OFF THE OREGON COAST...
IN THE NORTHEAST QUADRANT OF THE LOW CIRCULATION. THE LOW IS
FORECAST TO MOVE ACROSS THE CWA FRI AFTERNOON. THEREFORE...THE
TSTM THREAT WILL LIKELY BECOME CONFINED TO NEAR THE CASCADE
CREST BY LATE FRI AFTERNOON. THE MAIN MESSAGE IS THAT TEMPS ON FRI
WILL LIKELY BE WELL BELOW NORMAL ACROSS MUCH OF THE AREA.

THE LOW IS ANTICIPATED TO MOVE INTO SOUTHEAST BRITISH COLUMBIA FRI
EVENING. THIS WILL RESULT THE FLOW ALOFT BECOMING WESTERLY OVER
THE AREA. THIS COMBINED WITH CONTINUED LOW LEVEL ONSHORE FLOW AND
A DEEP MARINE LAYER WILL SERVE TO END ANY RISK OF TSTMS OVER THE
CASCADES BY LATE IN THE DAY FRI...IF THE MODELS TIMING IS CORRECT.
LOOK FOR A GRADUALLY DIMINISHING THREAT OF SHOWERS FRI NIGHT AS
THE LOW MOVES FARTHER AWAY FROM THE CWA.

A WEAK UPPER LEVEL TROF WILL REMAIN OVER THE PACIFIC NORTHWEST ON
SATURDAY FOR A THREAT OF SHOWERS OVER MAINLY THE NORTH CASCADES. A
WEAKENING ONSHORE PRESSURE GRADIENT WILL ALLOW TEMPS TO REBOUND
TO NEAR NORMAL.

AN UPPER LEVEL RIDGE WILL PREVAIL ON SUNDAY FOR A RETURN TO
DRY...SUNNIER WEATHER WITH SLIGHTLY ABOVE NORMAL TEMPS.

.LONG TERM FROM THE PREV DISCUSSION...
MEDIUM RANGE MODELS CONTINUE TO GENERALLY AGREE ON THE NEXT
SYSTEM MOVING SOUTH ALONG THE BRITISH COLUMBIA COAST INTO WESTERN
WASHINGTON ON MONDAY. THEY CONTINUE TO DIFFER ON THE TIMING OF THE
SYSTEM WITH THE 12Z ECMWF REMAINING FASTER...BRINGING PRECIP TO
THE NORTH WASHINGTON COAST MONDAY MORNING...WHILE THE GFS WAITS
UNTIL MONDAY AFTERNOON. BOTH MODELS HAVE BACKED OFF PRECIPITATION
COVERAGE...KEEPING WITH THE IDEA OF SHOWERS AS THE THE SYSTEM WORK
THROUGH THE AREA. BEYOND THIS EXPECT A SEASONABLE PATTERN WITH
MORNING CLOUDS AND AFTERNOON CLEARING AND NEAR NORMAL
TEMPERATURES.

&&

.AVIATION...AN UPPER LOW OFFSHORE NORTHERN CALIFORNIA WILL LIFT
NORTH/NORTHEAST TONIGHT AND FRIDAY...MOVING OVER WESTERN
WASHINGTON FRIDAY AFTERNOON. AIR MASS UNSTABLE WITH HIGH LEVEL
MOISTURE. LOW CLOUDS AT THE COAST WILL PUSH INLAND TONIGHT. THE
AIR MASS WILL BE MOIST AT ALL LEVELS ON FRIDAY.

KSEA...HIGHS CLOUDS AT TIMES TONIGHT. LOW CLOUDS SHOULD REACH THE
TERMINAL FRIDAY MORNING AND PERSIST FOR MOST OF THE DAY WITH
SHOWERS. AN ISOLATED THUNDERSTORM CANNOT BE COMPLETELY RULED OUT
FRIDAY BUT THE RISK IS TOO LOW TO MENTION IN THE TAF. LIGHT
NORTHWEST WIND THIS EVENING WILL BECOME SOUTH AND INCREASE TO 10 TO
20 KNOTS ON FRIDAY. SCHNEIDER

&&

.MARINE...ONSHORE FLOW WILL PREVAIL FOR THE NEXT SEVERAL DAYS WITH
HIGH PRESSURE OFFSHORE AND LOWER PRESSURE INLAND. THE ONSHORE FLOW
WILL BE STRONGEST FRIDAY NIGHT. SMALL CRAFT ADVISORY WEST WINDS
WILL OCCUR IN THE CENTRAL AND EAST STRAIT TONIGHT AND AGAIN FRIDAY
NIGHT. THERE IS A CHANCE WEST WINDS IN THE STRAIT COULD HIT GALE
FRIDAY NIGHT. SCHNEIDER

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY IN EFFECT TIL 5 AM FRIDAY FOR THE
	 CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA.

&&

WWW.WEATHER.GOV/SEATTLE

NOTICE: WE CONTINUE TO EXPERIENCE TECHNICAL DIFFICULTIES WITH THE
ILLUSTRATED VERSION OF THE AREA FORECAST DISCUSSION AND ARE TRYING
TO RESOLVE THEM.

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 2:53 AM PDTSmall Craft AdvisorySEW24 hr
Aug 14, 12:37 PM PDTSpecial Weather StatementSEWThurston38 min
Aug 14, 1:17 PM PDTAreal Flood AdvisorySEWGrays Harbor, King, Kitsap, Lewis, Mason, Pierce and 1 more118 min
Aug 14, 2:23 PM PDTAreal Flood AdvisorySEWIsland, Jefferson, King, Kitsap, San Juan, Skagit and 1 more112 min

Nearby

Gale Warnings in Washington, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.